MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL12.6
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim # (b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -16.50/+1.5/092 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2022.The lens was explanted on (b)(6) 2022 due to lens rotation not associated to a low vault.The lens was replaced with another same model/length lens and the problem was resolved.The cause of the event was unknown.
 
Additional Manufacturer Narrative
Corrected data: b5- "the lens was replaced with a same model/ length lens and the problem was resolved" should be corrected to "the lens was replaced with a different model/ same length lens and the problem was resolved." claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: b5- "the reporter indicated the surgeon implanted a 12.6mm tmicl 12.6 implantable collamer lens of diopter -16.50/1.5/092 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2022.The patient experienced lens rotation not associated to a low vault.On (b)(6) 2022 the lens was exchanged with a different model/ same length lens and the problem was not resolved.The cause of the event was unknown." claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key15108454
Report Number2023826-2022-02417
Device Sequence Number11815535
Product Code QCB
UDI-Device Identifier00841542107761
UDI-Public00841542107761
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberTMICL12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer10/19/2022
08/01/2023
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date10/19/2022
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale